Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Abscess in breast, taken antibiotics, have Staph in wound. Blood in stools, painful. Any ideas?

Hi I m 34 female with abcess to right breast ( 3 surgerys and over 9 months) I have had lots of antibotics but now I have staph in wound n blood so I m on second twee of IV AB s high rates by picc line. Two months ago I noticed blood in stool plus pain I thought I over strained it so didn t think much it went away but tonight the bright red blood is back in the stools . Please any ideas ???
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it appears that the infection is very resistant, and may be a mixed infection.
You may need to have culture and sensitivity of the pus from the abscess,and treatment accordingly.
The pain and blood at the time of passing stools may be due to the fissure in ano, or piles, or may be due to the antibiotics, due to its irritant action.
I advise you to consult a surgeon for diagnosis and treatment.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor